Research Repository

Intranasal naloxone is a safe first-line treatment for patients with respiratory compromise due to suspected opiate overdose.

Kelly, Anne-Maree, Kerr, Debra, Patrick, Ian, Walker, Tony and Dietze, Paul (2004) Intranasal naloxone is a safe first-line treatment for patients with respiratory compromise due to suspected opiate overdose. Emergency Medicine Australasia, 16 (2). A6. ISSN 1742-6723

Full text for this resource is not available from the Research Repository.

Abstract

Abstracts of the Annual Scientific Meeting of the Australasian College for Emergency Medicine 2003. Poster presentation can be found at: http://vuir.vu.edu.au/21789/, Abstract published by Academic Emergency Medicine can be found at:http://vuir.vu.edu.au/21858/

Item Type: Article
Uncontrolled Keywords: intranasal, IN, intranasal, IM, intramuscular
Subjects: Faculty/School/Research Centre/Department > School of Biomedical and Health Sciences
FOR Classification > 1110 Nursing
FOR Classification > 1117 Public Health and Health Services
Depositing User: VUIR
Date Deposited: 12 Jul 2013 00:11
Last Modified: 12 Jul 2013 04:51
URI: http://vuir.vu.edu.au/id/eprint/21856
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar